... else experienced this?
hi kathleen im i just wanted to welcome you to the group! i dont take tysabri i take avonex so i cant really answer your question i have heard of people getting a rash but have no first and knowledge of it. so i suggest you hold on im sure one of the other members will see your post very soon and have more info. do you have a 24 hr nurse line for it. avonex gives me one cause im wondering if its an alergic reaction have you gotten it for the whole two years or is this new? have you been put on any new meds that maybe counteracting with it? because allergic reaction shouldnt come after 2 years. so im wondering if something else is causing it? what does the rash look like? sorry for so many questions on your question but it will help to have more info.
Guess what..it is Shingles! I hadchicken pox severe case, I might add, while I was a law student..oh yay. Years later, the zoster virus has reared it's ugly head as the shingles! This is basically a reactivation of the same stinking virus. I used to be on Avonex. Now on tysabri, but now have major second thoughts. Be well.
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 8 answers
Posted 8 Nov 2011 • 1 answer
Posted 11 Mar 2013 • 1 answer
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Posted 8 Jul 2014 • 3 answers
I've been taking Tysabri for about 7 years for MS. I've been getting anxious lately-is this related?
Posted 27 Mar 2015 • 2 answers